American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] R. R. Phelps. The Choquet representation in the complex case. Bull. Amer. Math. Soc. 83 (1977) 299-312. MR 0435818.
Abstract, references, and article information   
View Article: PDF

[2] J. Diestel and C. J. Seifert. An averaging property of the range of a vector measure. Bull. Amer. Math. Soc. 82 (1976) 907-909. MR 0419722.
Abstract, references, and article information   
View Article: PDF

[3] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[4] James K. Brooks and Nicolae Dinculeanu. Lebesgue spaces for bilinear vector integration theory. Bull. Amer. Math. Soc. 80 (1974) 821-824. MR 0365137.
Abstract, references, and article information   
View Article: PDF

[5] R. B. Darst. The Vitali-Hahn-Saks and Nikodym theorems for additive functions. II. Bull. Amer. Math. Soc. 79 (1973) 758-760. MR 0316669.
Abstract, references, and article information   
View Article: PDF

[6] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces—smoothness. Bull. Amer. Math. Soc. 79 (1973) 546-549. MR 0326376.
Abstract, references, and article information   
View Article: PDF

[7] Chaim Samuel Hönig. The Green function of a linear differential equation with a lateral condition. Bull. Amer. Math. Soc. 79 (1973) 587-593. MR 0312019.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1